Advanced search
Start date

Symplectic geometry applied to mathematical physics


Research project divided in four parts: 1) Quantization and correspondence in symmetric symplectic spaces, 2) Semiclassical dynamics in symplectic vector spaces, 3) Lagrangian singularities in semiclassical dynamics, 4) Geometric formulation of conservative dynamical systems with non holonomic constraints. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DOMITRZ, WOJCIECH; MANOEL, MIRIAM; RIOS, PEDRO DE M.. The Wigner caustic on shell and singularities of odd functions. JOURNAL OF GEOMETRY AND PHYSICS, v. 71, p. 58-72, . (10/15179-8)
DOMITRZ, WOJCIECH; RIOS, PEDRO DE M.. Singularities of equidistants and global centre symmetry sets of Lagrangian submanifolds. Geometriae Dedicata, v. 169, n. 1, p. 361-382, . (10/15179-8)

Please report errors in scientific publications list by writing to: